# SDR DL73E991304

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2
- Component: 948F4583
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 2 GEN FAILED.  SWAPPED GCU WITH APU AND PUT APU GEN ON   MCO.  MADE SECOND ATTEMPT TO T/O NR 1 GEN FAILED.
